# SDR ASOA01106

- Difficulty date: July 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4228 - DURING GROUND INSPECTIN IN ATL, CREW REPORTED EMERGENCY EXIT SIGN AT ROW 1 DOES NOT ILLUMINATE.  MAINTENANCE FOUND BROKEN WIRES ON EMERGENCY EXIT SIGN AND REPLACED THEM.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
